# SDR RAIA2009013100002

- Difficulty date: January 27, 2009
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 26,085 hours, 22,197 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5535 - STL - EMERGENCY LIGHTS LAST ROW INOP.  MAINTENANCE RESECURED WIRING TO PROX LIGHT LAST ROW PER EMB 145AMM MAINTENANCE PROCEDURE, OPS CHECK GOOD.
